RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 4, Pages 616–628 (Mi mz877)  

Conjugate interpolation problems in spaces of entire functions

A. I. Shapovalov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm877

Full text: PDF file (202 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:4, 523–533

Bibliographic databases:

UDC: 517.535.4
Received: 15.04.1999

Citation: A. I. Shapovalov, “Conjugate interpolation problems in spaces of entire functions”, Mat. Zametki, 67:4 (2000), 616–628; Math. Notes, 67:4 (2000), 523–533

Citation in format AMSBIB
\Bibitem{Sha00}
\by A.~I.~Shapovalov
\paper Conjugate interpolation problems in spaces of entire functions
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 4
\pages 616--628
\mathnet{http://mi.mathnet.ru/mz877}
\crossref{https://doi.org/10.4213/mzm877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1769909}
\zmath{https://zbmath.org/?q=an:0963.30017}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 4
\pages 523--533
\crossref{https://doi.org/10.1007/BF02676410}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087512400033}


Linking options:
  • http://mi.mathnet.ru/eng/mz877
  • https://doi.org/10.4213/mzm877
  • http://mi.mathnet.ru/eng/mz/v67/i4/p616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:76
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020